# SDR CALA0100718

- Difficulty date: July 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lh "0" Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H "0" SLAT EXTERNAL SKIN DENTED. THE SKIN AND ATTACHING PARTS WERE REMOVED IAW SRM 51-30-6 AND 51-30-1. A DOUBLER WAS INSTALLED IAW SRM 57-09, FIGURE 10A. THE SKIN AND ATTACHING PARTS WERE REINSTALLED IAW SRM 51-30-6 AND 51-30-1.
